# SDR TRAX200700728

- Difficulty date: May 26, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 19,156 hours, 15,646 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WAS FOUND TO BE CRACKED AT LBL 9 AND APPROX WL 100.00 HAS BEEN CONFIRMED CRACK BY ET AND FPI TYPE 1, METHOD C.  FOUND DURING COMPLYING WITH AWL 53-61-153.
